Functiones et Approximatio Commentarii Mathematici

Hilbert modular and quasimodular forms

Min Ho Lee

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Quasimodular forms generalize modular forms and have been studied actively in recent years in connection with various topics in number theory and geometry. One of their interesting properties is that they correspond to finite sequences of modular forms of certain types. We extend such a correspondence to the case of Hilbert quasimodular forms. As an application we construct Poincaré series for Hilbert quasimodular forms.

Article information

Funct. Approx. Comment. Math., Volume 52, Number 2 (2015), 177-192.

First available in Project Euclid: 18 June 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F41: Automorphic forms on GL(2); Hilbert and Hilbert-Siegel modular groups and their modular and automorphic forms; Hilbert modular surfaces [See also 14J20]

quasimodular forms Hilbert modular forms Poincaré series


Lee, Min Ho. Hilbert modular and quasimodular forms. Funct. Approx. Comment. Math. 52 (2015), no. 2, 177--192. doi:10.7169/facm/2015.52.2.1.

Export citation


  • P.B. Cohen, Y. Manin, and D. Zagier, Automorphic pseudodifferential operators, Algebraic Aspects of Nonlinear Systems, Birkhäuser, Boston, 1997, 17–47.
  • A. Eskin and A. Okounkov, Pillowcases and quasimodular forms, Progress in Math., vol. 253, Birkhäuser, Boston, 2006, 457–470.
  • P. Garrett, Holomorphic Hilbert modular forms, Wadsworth, Belmont, 1990.
  • M. Kaneko and D. Zagier, A generalized Jacobi theta function and quasimodular forms, Progress in Math., vol. 129, Birkhäuser, Boston, 1995, 165–172.
  • M.H. Lee, Vector-valued Jacobi-like forms, Monatsh. Math. 152 (2007), 321–336.
  • M.H. Lee, Quasimodular forms and Poincaré series, Acta Arith. 137 (2009), 155–169.
  • S. Lelièvre and E. Royer, Orbitwise countings in $H(2)$ and quasimodular forms, Internat. Math. Res. Notices (2006), Art. ID 42151, 30 pages.
  • F. Martin and E. Royer, Rankin-Cohen brackets on quasimodular forms, J. Ramanujan Math. Soc. 24 (2009), 213–233.
  • N. Ouled Azaiez, The ring of quasimodular forms for a cocompact group, J. Number Theory 128 (2008), 1966–1988.
  • F. Pellarin, Sur les idéaux stable dans certains anneaux différentiels de formes quasi-modulaires de Hilbert, Ramanujan J. 15 (2008), 147–175.